# SDR CHQA20120209055

- Difficulty date: February 9, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 27,087 hours, 23,179 cycles
- Engine: Allsn AE3007A
- Engine time: 20,002 hours, 15,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EXISTING REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE LEFT OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10.
